# SDR COMA9710401

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 2094500102
- Condition: Stiff
- Location: Lt Mlg
- Part time: 20,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MLG DID NOT DOWNLOCK DURING FREE FALL CHECK.  RESHIMMED THE LANDING GEAR DRAG BRACE.
